MAUDE Adverse Event Report: ARTHREX, INC. HEADLESS COMPRES SCRW 2.5X28MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. HEADLESS COMPRES SCRW 2.5X28MM; BONE FIXATION SCREW/PLATE
Model Number HEADLESS COMPRES SCRW 2.5X28MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the device broke while screwing into the bone.All parts were removed.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
HEADLESS COMPRES SCRW 2.5X28MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24345438
Report Number1220246-2026-00624
Device Sequence Number13147051
Product Code HWC
UDI-Device Identifier00888867125674
UDI-Public(01)00888867125674(11)200817(10)6045202800
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEADLESS COMPRES SCRW 2.5X28MM
Device Catalogue NumberAR-8625-28
Device Lot Number6045202800
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown